I went home to visit my sick mother and my sister who lives next door. My sister has been taking Neurotin for the past three years, and she looks like an addict, her face is all sucken in, she is moody, depressed, angry and she sleeps all day.
Is this caused by this medication?
Is it addicting? I am very concerned and we all want to help her.
What can be done?
I dont really know to much about it, I just looked it up and it said it was addictive. SO maybe you should talk to her about it. See how she feels. Does she think she is an addict? She can only be helped, if she wants to be. No addict will accept help or advice from a non-addict, unless they want to help themselves...Good Luck...
I took neurontin for back pain. It was originally prescribed for epilepsy. I've heard it was addictive for some, but I stopped it by tapering down over the course of a week with no side-effects. The one thing you neglected to mention is why she is being prescribed neurontin? Back pain? Epilepsy?
Neurontin is prescribeed for many many thing. Take a look at some websites and they will ask what ISN'T neurontin prescribed for. It works on epilepsy, nerve pain as it's a nerve medication, shingles, restless legs etc. but it does produce a somehwat lethargic response if taken in small doses for me so I would imagine it could become dangerous if taken in large doses.
Funny, as much of an addict as I am, I have a bottle here with 3 refills and I never touch the stuff.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.